# SDR AALA202205317541

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323
- Aircraft serial: 41665
- Aircraft time: 33,267 hours, 3,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN MISSING AT DOOR 5L. REPLACED SIGN PER AMM 33-50-01.
